# SDR UPS07850885

- Difficulty date: September 29, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L-1 DOOR LWR WEB IS CRACKED AT EDGE.  STOP DRILLED CRACK IN WEB AT L-1 DOOR.  FABRICATED, AND INSTALLED REPAIR DOUBLER AT L-1 DOOR LWR WEB IAW SRM 52-02-00, AND SRM 52-03-00.
